# SDR AALA20140826008

- Difficulty date: August 24, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 93,243 hours, 14,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT ROW 29AB MISSING LAMP.  REPLACED LAMP FOR SEAT MOUNTED EMER LIGHT.  OPERATIONS CHECKED NORMAL.
